# SDR 97ZZZX3037

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58TC
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000261
- System (JASC): 5260 · Entrance Stairs
- Part: Bracket
- Part number: 551124411
- Condition: Bent
- Location: Step Stop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRACKET WAS BENT DOWN FROM STEP BEING PUSHED UP TOO FAR AND ANCHOR NUTPLATES HAVE CRACKS IN SKIN BETWEEN RIVETS.
